# SDR MALA010339

- Difficulty date: March 19, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, COWL 463AL NACA DUCT IS CRACKED.  MAINTENANCE REMOVED CRACK BY ROUTING METHODS IAW SRM 51-70-00; NDT REQUIRED FOR FURTHER CRACKING. NDT PER FFVNDT006EC NO CRACKS PAST ROUTE OUT.  REPAIR IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS001241. AREA IS PRIMED AND TREATED.
